Periodontitis and risk of immune-mediated systemic conditions: a systematic review and meta-analysis

Larvin, H orcid.org/0000-0001-7263-4182, Kang, J orcid.org/0000-0002-2770-1099, Aggarwal, VR orcid.org/0000-0003-0838-9682 et al. (2 more authors) (2023) Periodontitis and risk of immune-mediated systemic conditions: a systematic review and meta-analysis. Community Dentistry and Oral Epidemiology, 51 (5). pp. 705-717. ISSN 0301-5661

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2022 The Authors. Community Dentistry and Oral Epidemiology published by John Wiley & Sons Ltd. This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: arthritis, cohort studies, diabetes, immune response, periodontitis, systematic review, systemic disease
Dates:
  • Published: October 2023
  • Published (online): 15 November 2022
  • Accepted: 31 October 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Medicine and Health (Leeds) > School of Dentistry (Leeds) > Applied Health and Clinical Translation (Leeds)
The University of Leeds > Faculty of Medicine and Health (Leeds) > School of Dentistry (Leeds) > Oral Biology (Leeds)
The University of Leeds > Faculty of Medicine and Health (Leeds) > School of Dentistry (Leeds) > Oral Surgery (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Nov 2022 15:58
Last Modified: 22 Aug 2024 13:51
Status: Published
Publisher: Wiley
Identification Number: 10.1111/cdoe.12812
Open Archives Initiative ID (OAI ID):

Export

Statistics